# SDR SWAA2013062817712

- Difficulty date: June 20, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 21,206 hours, 12,477 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A2156U8
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRANSVERSE WEB CRACKED AT O/B END UPPER LEG, JUST I/B OF MAIN FLAP PROGRAM ROLLER SUPPORT ARM ATTACH POINT.  R&R WEB IAW SRM.
